MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE DEVILBISS HEALTHCARE FOLDING COMMODE; ADAPTOR, HYGIENE

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE DEVILBISS HEALTHCARE FOLDING COMMODE; ADAPTOR, HYGIENE
Model Number 11148-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a folding commode by the end user's daughter who stated that the detent broke while in use causing the end user to fall forward and hit his head on the bath tub.The end user is currently in the hospital with multiple injuries.Attempts have been made to gather additional information on the specific nature of the injury with no success.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE FOLDING COMMODE
Common Device Name
ADAPTOR, HYGIENE
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key23084763
Report Number2438477-2025-00047
Device Sequence Number18770954
Product Code ILS
UDI-Device Identifier00822383135052
UDI-Public(01)00822383135052(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
Report Date (Section F) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11148-1
Device Catalogue Number11148-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer09/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Date Report Sent to FDA09/18/2025